# SDR FDEA202507141187

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755659
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR PANEL 271GF AT STATION 1437 MAIN LANGING GEAR VIEW WINDOW   ACCESS CUTOUT FOUND DELAMINATED. LEFT HAND STATION 1437, DELAMINATED FLOOR PANEL 271GF REMOVED AND   REPLACED AS PER MD-11 AMM 53-21-04-4. FLOOR PANEL 271GF FABRICATED AS PER DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
